# SDR ASAA2016100218185

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,865 hours, 9,746 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 19CWT
- Condition: Failed
- Location: Flight Control
- Part time: 48,711 hours, 16,076 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT FD WARNING SYMBOL. FD COMMAND BAR AND LIGHT ON MCP ALSO NOT WORKING. GROUNDED - YES. FCC A WOULD NOT GO INTO BITE. REMOVED AND REPLACED FCC A IAW B737-800 AMM 22-11-33. OPS CHECKED NORMAL. ACCOMPLISHED LRU REPLACEMENT TEST DFCS/FCC/AT, REF B737-800 AMM 22-11-33 BITE GROUP #35. ALL TESTS PASS. ACCOMPLISHED LAND VERIFY, REF B737-800 AMM 22-11-00 BITE GROUP #49. ALL TESTS PASS. ACCOMPLISHED HGS SENSOR TEST FOR FCC/AT, REF SMM 34-36-00. ALL TESTS PASS. A/C IS CATIIIA A/L HGS QUALIFIED, STATUS SCREW IS IN THE CATIIIA A/L HGS POSITION. ALL GROUND TESTS PASS.
